See Alike in...

Alike App

Browser

Tw33t_Tw33t___Tw33t

301d

It’s really hard for me to tell when I’m starting to get overstimulated cause I deal with both alexithymia and disassociation. Is there anything I can do that can help with that? I’ve been trying to make a check in list for myself but it’s kinda long which makes it hard to remember.

    • Jenni195

      301d

      I don't have any advice, im just following as I get the same and wondering if there's anything to help. sending positive vibes ✨️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One suggestion is to create a shorter check-in list with key indicators of overstimulation, such as changes in mood, physical sensations, or difficulty focusing. This can help you recognize the early signs of overstimulation and take appropriate steps to manage it.

Sources

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion